# SDR SWIA202163282

- Difficulty date: September 3, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N471CA-7479 DAMAGE IS LOCATED BETWEEN FS 672.00 AND FS 682.00 BETWEEN STRINGERS STGR 1R AND STGR 2R DENT IS 1" LONG FWS TO AFT AND 1/4" WIDE SIDE TO SIDE PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C CHECK RO 12/28/2021)   REPAIRED DENT IAW CRJ 200 SRM 53-00-31 REPAIR NO. 3. 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. WEIGHT CHANGE OF +1.13LBS. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
